# SDR ASAA2018040624224

- Difficulty date: April 6, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 540, LBL 1.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 143A0060, REV A, AND SRM 51-40-02.
